Corrigendum to “On a generalization of a conjecture of Grosswald” [J. Number Theory 216 (2020) 216–241]

Banerjee, Pradipto and Bera, Ranjan (2021) Corrigendum to “On a generalization of a conjecture of Grosswald” [J. Number Theory 216 (2020) 216–241]. Academic Press Inc..

[img] Text
Journal_of_Number_Theory.pdf - Published Version
Available under License Creative Commons Attribution.

Download (171kB)

Abstract

We extend the result of Lemma 4, [1] to the case that e=0 and ℓ=1 which was missing in [1] but used in the proof of Theorem 1, [1]. © 2020 Elsevier Inc.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Banerjee, PradiptoUNSPECIFIED
Item Type: Other
Uncontrolled Keywords: Bessel Polynomials; Galois group; Generalized Laguerre polynomials; Irreducibility
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: . LibTrainee 2021
Date Deposited: 10 Aug 2022 05:23
Last Modified: 10 Aug 2022 05:23
URI: http://raiith.iith.ac.in/id/eprint/10158
Publisher URL: http://doi.org/10.1016/j.jnt.2020.11.002
OA policy: https://v2.sherpa.ac.uk/id/publication/11382
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 10158 Statistics for this ePrint Item